RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2015, Volume 11, Number 3, Pages 503–545 (Mi nd493)  

This article is cited in 16 scientific papers (total in 16 papers)

Original papers

On the fixed points stability for the area-preserving maps

A. P. Markeev

A.Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences, pr. Vernadskogo 101-1, Moscow, 119526, Russia

Abstract: We study area-preserving maps. The map is assumed to have a fixed point and be analytic in its small neighborhood. The main result is a developed constructive algorithm for studying the stability of the fixed point in critical cases when members of the first degrees (up to the third degree inclusive) in a series specifying the map do not solve the issue of stability.
As an application, the stability problem is solved for a vertical periodic motion of a ball in the presence of impacts with an ellipsoidal absolutely smooth cylindrical surface with a horizontal generatrix.
Study of area-preserving maps originates in the Poincaré section surfaces method [1]. The classical works by Birkhoff [2–4], Levi-Civita [5], Siegel [6, 7], Moser [7–9] are devoted to fundamental aspects of this problem. Further consideration of the objectives is contained in the works by Russman [10], Sternberg [11], Bruno [12, 13], Belitsky [14] and other authors.

Keywords: map, canonical transformations, Hamilton system, stability

Funding Agency Grant Number
Russian Foundation for Basic Research 14.01.00380
Ministry of Education and Science of the Russian Federation НШ-2363.2014.1


Full text: PDF file (497 kB)
References: PDF file   HTML file
UDC: 531.36
MSC: 70H05, 70H15, 70E50
Received: 25.08.2015
Revised: 15.09.2015

Citation: A. P. Markeev, “On the fixed points stability for the area-preserving maps”, Nelin. Dinam., 11:3 (2015), 503–545

Citation in format AMSBIB
\Bibitem{Mar15}
\by A.~P.~Markeev
\paper On the fixed points stability for the area-preserving maps
\jour Nelin. Dinam.
\yr 2015
\vol 11
\issue 3
\pages 503--545
\mathnet{http://mi.mathnet.ru/nd493}


Linking options:
  • http://mi.mathnet.ru/eng/nd493
  • http://mi.mathnet.ru/eng/nd/v11/i3/p503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. 62, no. 4, 2017, 228–232  crossref  mathscinet  isi  scopus
    2. A. P. Markeev, “Ob ustoichivosti permanentnykh vraschenii diska pri nalichii ego soudarenii s gorizontalnoi ploskostyu”, Nelineinaya dinam., 11:4 (2015), 685–707  mathnet
    3. Boris S. Bardin, Victor Lanchares, “On the Stability of Periodic Hamiltonian Systems with One Degree of Freedom in the Case of Degeneracy”, Regul. Chaotic Dyn., 20:6 (2015), 627–648  mathnet  crossref  mathscinet  adsnasa
    4. A. P. Markeev, “Ob ustoichivosti dvukhzvennoi traektorii paraboloidnogo bilyarda Birkgofa”, Nelineinaya dinam., 12:1 (2016), 75–90  mathnet
    5. A. P. Markeev, “On the stability of periodic trajectories of a planar Birkhoff billiard”, Proc. Steklov Inst. Math., 295 (2016), 190–201  mathnet  crossref  crossref  mathscinet  isi  elib
    6. A. P. Markeev, “Stability in a Case of Motion of a Paraboloid Over a Plane”, Mech. Sol., 51:6 (2016), 623–631  crossref  isi
    7. A. P. Markeev, “The stability of two-link trajectories of a Birkhoff billiard”, J. Appl. Math. Mech., 80:4 (2016), 280–289  crossref  isi
    8. A. P. Markeev, “Ob ustoichivosti dvizheniya mayatnika Maksvella”, Nelineinaya dinam., 13:2 (2017), 207–226  mathnet  crossref  elib
    9. Rodrigo Gutierrez, Claudio Vidal, “Stability of Equilibrium Points for a Hamiltonian Systems with One Degree of Freedom in One Degenerate Case”, Regul. Chaotic Dyn., 22:7 (2017), 880–892  mathnet  crossref
    10. F. L. Chernous'ko, “Translational motion of a chain of bodies in a resistive medium”, J. Appl. Math. Mech., 81:4 (2017), 256–269  crossref  mathscinet  isi  scopus
    11. A. P. Markeev, “On the stability of the regular Grioli precession in a particular case”, Mech. Sol., 53:2 (2018), S1–S14  crossref  isi  scopus
    12. A. P. Markeev, “The stability of relative equilibrium positions of a pendulum on a mobile platform”, Dokl. Phys., 63:10 (2018), 441–445  crossref  mathscinet  isi  scopus
    13. A. P. Markeev, “Stability in the regular precession of an asymmetrical gyroscope in the critical case of fourth-order resonance”, Dokl. Phys., 63:7 (2018), 297–301  crossref  isi  scopus
    14. B. S. Bardin, “On the stability of a periodic Hamiltonian system with one degree of freedom in a transcendental case”, Dokl. Math., 97:2 (2018), 161–163  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
    15. Anatoly P. Markeev, “On the Stability of the Regular Precession of an Asymmetric Gyroscope at a Second-order Resonance”, Regul. Chaotic Dyn., 24:5 (2019), 502–510  mathnet  crossref  mathscinet
    16. Boris S. Bardin, Víctor Lanchares, “Stability of a One-degree-of-freedom Canonical System in the Case of Zero Quadratic and Cubic Part of a Hamiltonian”, Regul. Chaotic Dyn., 25:3 (2020), 237–249  mathnet  crossref  mathscinet
  • Нелинейная динамика
    Number of views:
    This page:260
    Full text:92
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020